Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. He is not overweight, and works heavy equiptment. He is borderline according to his Dr. to go to insulin. I was just informed of something new called byetta, shot injections, that seem to be much better. My husband gets kidney stones, but does not have kidney problems other then that. Any feedback on this byetta would be helpful. He cannot loose his Hazmet Lic. for work, and insulin would cause this. According to a co-working, he said this is different then insulin, and he would not loose any type of certification, or classification of his licsence. All info would be appreciated
11 Oct 2010
Dear Bonsky, if your husband is not already going to an endocrinologist, get him to one, that is who is going to specialize in treatment of diabetes. Also, a pharmacist is the best to ask about medications, that is all they do, they are the true experts. If he is feeling bad, something is going on, please get him to a endocrinologist to have test run. Diabetes affects all the systems and he may have something else off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... humulin and metformin combined. This is new for me to take all 3. I was wondering if anybody out there is doing the same. I'm scared of ...
1 answer • 20 Nov 2009
my father-in-law was recently changed from Metformin HCL 1000 mg twice a day, to Novolin N insulin 20 units every night, by his doctor. He ...
3 answers • 10 Apr 2011
Diabetes, Type 1 - a new dx type 1 diabetes occured past september after ketoacidosis sent us to er?
... she's been taken off of insulin because her pancreas is still producing insulin.it's a temporary condition called the honeymoon phase.i ...
3 answers • 20 Jan 2013
1 answer • 12 Oct 2013
... i take 500mg metformin morning and night with long acting insulin 8units twice a day. Then in between I take blood sugar before meals and use a ...
2 answers • 7 Nov 2014